Computing Publications

Publications Home » Three-Valued Abstractions of Mark...

Three-Valued Abstractions of Markov Chains: Completeness for a Sizeable Fragment of PCTL

Michael Huth, Nir Piterman, Daniel Wagner

Conference or Workshop Paper
FCT 2009, 17th International Symposium on Fundamentals of Computation Theory
September, 2009
Lecture Notes in Computer Science
Volume 5699
pp.205–216
Springer
DOI 10.1007/978-3-642-03409-1_19
Notes

This is a preliminary version of a paper that appeared in the above symposium record.

PDF of full publication (251 kilobytes)
(need help viewing PDF files?)
BibTEX file for the publication
N.B.
Conditions for downloading publications from this site.
 

pubs.doc.ic.ac.uk: built & maintained by Ashok Argent-Katwala.